Nonlinear Maps between Besov and Sobolev spaces
Artikel i övriga tidskrifter, 2010

Our main result shows that for a large class of nonlinear local mappings between Besov and Sobolev space, interpolation is an exceptional low dimensional phenomenon. This extends previous results by Kumlin [13] from the case of analytic mappings to Lipschitz and Hölder continuous maps (Corollaries 1 and 2), and which go back to ideas of the late B.E.J. Dahlberg [8].

Författare

Philip Brenner

Göteborgs universitet

Chalmers, Matematiska vetenskaper

Peter Jan Anders Kumlin

Göteborgs universitet

Chalmers, Matematiska vetenskaper

Annales de la Faculte des Sciences de Toulouse

0240-2963 (ISSN)

Vol. 19 1 105-120

Ämneskategorier

Matematisk analys

DOI

10.5802/afst.1238

Mer information

Skapat

2017-10-08